Fever effect of Clindamycin

We have 607 consumer reports for Clindamycin. Fever effect occurred in 3%.

Patients statistics on Fever side effect for Clindamycin

Female
Male

Average weight in Lbs
153.1
174.61

Average height in Ft
5′ 7″
5′ 11″

Average age
45
45

Clindamycin Circle Diagram 16 consumers of 607 reported about Fever

  1. Wendy S. Vanzant says:
    3.0 rating

    Clindamycin for Kieferabszess

    After 1 day already hives all over the body and after taking the fever rises rapidly on38.5 burn in the stomach and later in the gut generally feel very uncomfortable

  2. Keith E. Ricker says:
    5.0 rating

    Clindamycin for Dental inflammation

    There were no side effects when using clindamycin 600 (3 times daily). Only on the 6th day it suddenly came to massive diarrhea which was then treated with perentarol. On the 9th day after the end of the treatment (we were on vacation in Majorca), the diarrhea came back abruptly, followed by severe kidney pain, blood in the urine, chills and a strong fever. The next day bubbles were added to the entire upper lip. The whole thing led to a doctor’s visit to Mallorca, where they tried with infusions to get things under control. The tooth has helped but has never had an antibiotic with such side effects. I for myself will never use this drug again !! And I’ll allow myself a nice letter to Ratiopharm.

    Side effects: Chills; Fever; Fatigue; Diarrhea
  3. Victor K. Sullivan says:
    4.0 rating

    Clindamycin for Pharyngitis

    Am because of a fairly persistent pharyngitis, I already 2 years more or less rumschleppe with me to the ENT doctor. The 1 left me that, 1 day was still all ok on the 2 day in the evening everything was over, break and diarrhea at once, that was on 1 April 2008, I have the doctor Metronidazole get it today, no improvement in the face, diarrhea has stayed have already lost about 15 kg, Perenterol also helps not to rebuild from the intestine … I am sick since then Ps. Meanwhile, I also have stronger fever bouts at night.

    Side effects: Weight loss; Vomit; Fever; Diarrhea
  4. Diane A. Mathews says:
    4.5 rating

    Clindamycin for Dental treatment; Dental inflammation

    After 4 hours of the first dose, I noticed a slight burning in the front tongue area. I thought it but nothing and therefore continue to take nice …. After the second dose I had already light no blisters on the edges of the tongue and the tongue was discolored whitish. Evening then after the third intake it started. I have never experienced something like that. Circulatory collapse, 40 fever, continuous vomiting, wheals on the tongue, the entire oral mucosa lifts off. Have since today only raw meat in the mouth and could go up the walls in pain. Then in the emergency room to the hospital. The tipped on ne drug intolerance. Since last night drug no longer taken. Since then no nausea, tongue no longer hurts, but is completely deaf. Hope this will stop soon. Have lost 2kg within 2 days.

  5. Kelsey N. Bailey says:
    4.5 rating

    On the occasion of a tooth extraction I had to take the medicine Clinda-saar 600 mg for 5 days. From the 5th day I got diarrhea, which I initially considered normal. I did a colon cleansing with bacterial cultures. This I contracted very badly and it did not change the symptoms. Gradually things got critical because I was losing weight. The diarrhea, however, could not be stopped by anything. The doctors found no evidence of inflammatory bowel disease and no pathogenic germs. Again and again, I was put off for 2 weeks, so I’m currently at a weight of 54 kg. I am miserable: chills, sweating with fever attacks, kidney pain, severe upper abdominal hardening, lower abdominal cramps, general total weakness to frequent disability.

    Side effects: Sweat; Tremble; Weight loss; Fever; Diarrhea
  6. John J. Moore says:
    4.0 rating

    The cause of taking clindamycin was toothache. My dentist rubbed it on me until the appointment with the oral surgeon. After taking 3 days I got stomach ache and a fungus. Afterwards, I discarded the medication. 6 days after the operation I got pain again, according to the doctor. maybe a small inflammation, prescribed me this amoxicillin. After the consumption of the packaging (10 pieces – say taking 5 days) I got acute diarrhea. Nevertheless, I went to work all week. The following Sunday, the diarrhea did not stop, I still got a fever. On Monday we wanted to go on vacation (was already booked). On Tuesday, I got over 40 ° C fever and was referred by my family doctor to the hospital. There I was immediately isolated and examined for all germs in the bowel movement. Conclusion: I had neither salmonella nor over the limit lying Coliformekeime, but pseudomembranous colitis, caused by the Amoxicillion. To combat the entire clinical picture (intestinal and urinary tract disease) I get back 5 antibiotics per day, hopefully without side effects. According to doctors (I was in hospital for 5 days), this disease can be fatal. How long do I have to wait for my intestine to normalize? I felt for days on the ground and hope that I am only an isolated case, which was unlucky.